Jump to content

Search the Community

Showing results for tags 'effexor'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • A Test Forum
  • Disorders
    • Facial Blushing
    • Excessive Sweating
    • Rosacea
  • Treatments
    • Cognitive Behavior Therapy (CBT)
    • Skin Treatments
    • ETS
    • Other treatments
  • Social
    • Socializing
    • Blushfest
  • Off-Topic
    • Off-Topic Section
  • Admin

Blogs

  • ESFB Channel Blog
  • Minnock1's Blog
  • Sweden's Blog
  • tiago
  • Host your business website with Fast, Secure Hosting company of Singapore
  • ULTRA CLEAR PLUS

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 6 results

  1. I have been on paxil for a short while and it has helped somewhat but i am still getting hot flushes and panic attacks where i break out in a hot flush and sweat / blushing. I know that paxil is a ssri. Will a snri such as effexor work better for these symptoms? Any suggestions and advice is greatly appreciated
  2. As the question says, anyone had success with effexor? How does it make you feel? Side effects? Works for blushing? How do u feel being cener of attention? Elaborate. Thank you
  3. Hi everyone! I finally got around to taking my first Effexor 75 mg pill. I am worried about the side effects, but at this point I am ready to try anything to get rid of my blushing/flushing and related social anxiety... I thought some of you might be interested in hearing about my progress on it, so I will periodically post here about how it's going. As far as other things I am currently doing to make my face less red, I use makeup every morning (L'oreal true match in the shade N3 which is my shade when I am tan) and I also use Clarins liquid bronze self tan every few days to lessen the contrast between my red cheeks and the rest of my face. Other than that I eat really healthy, I exercice, and generally take really good care of my body. My goal for 2017 is to conquer this social anxiety and gain the confidence to be able to talk to people without any makeup, and to be able to function normally without this obsession about blushing. Hopefully Effexor will help me in this department. If this pill helps, I will hopefully not have to discontinue it for a really long time. If you have taken this drug in the past and would like to share your experience please do! I am very stressed in terms of what side effects I could get, especially sexual side effects. I am in a very happy loving relationship, and I don't want this pill to affect it! I also don't want to feel like I am medicated and I don't want to feel like a zombie. These things really scare me. Thank you for reading Any words of encouragement would be super appreciated!!
  4. Hi. I`ve been suffering for facial blushing since 2-3 years ago, I have no idea how it started, in high school i had no problem, I was always in the middle of attention, then in college on my 3rd year i guess, i asked the teacher a question, then a friend of mine said "yo why did you go so red?", then from that moment i developed erythrophobia and it ruined my life, can`t have a girlfriend, can`t have a job, can`t go shopping, didn`t finish college.., can`t go aut with friends.. only thing that helped me not going red in certain situations was alcohol and being in a dark space, like a club or something.. now i found out that meds might work, my fb is activated due to pure social activities, I heard people here going red because of exercising, temperature, food.. that`s not the cause for me, for me it`s only psychological I guess.., there`s a chance to be something physiological because it started 2-3 years ago.. maybe because of smoking Who the hell knows.. Anyway i didn`t try any meds, was thinking about trying eredicane, but for such an unsure product it`s kinda expensive, and I live in a shitty country (Romania, 65$, for an unemployed student it`s a lot). So i was wishing maybe you guys can tell your experiences with different meds, that helped and didn`t.
  5. I'll be leaving for college in mid-August and am slightly nervous about answering many questions about my rosy cheeks. Any suggestions or tips on how to inform others about why my cheeks are red without being rude or making them feel embarrassed. *Disclaimer: I'm a sensitive guy, so I'd prefer methods that avoid confrontation if at all possible. Also just a few others questions that I've had recently... Does Effexor or Effexor XR reduce facial redness for people with KPRF?Would ETS surgery reduce facial redness for people with KPRF?Can getting more sunlight help reduce visual redness by giving skin a tanned appearance?Should I tell the person I am rooming why my cheeks are rosy or wait to see if he asks/cares?Do anyone else simply avoid looking in the mirror/reflection or using the front facing cameras on their phones?Any responses or feedback would be greatly appreciated!
  6. Hello everyone!! This is my very first post on this forum. I am so happy to have found this community. I have never met anyone who could understand what I am going through... I won't go through the mental struggle that blushing gives me because I know you all know! Basically, I have always blushed easily but only started to notice and care about it when I was in high school where people started pointing it out and laughing about it. I am now in my mid twenties, and everything makes me blush, from talking on the phone, to talking to my boyfriend/closest friends, to meeting new people, presentations, looking at myself in the mirror... I only blush on my cheeks however, so I guess I am lucky in that way. I am very pale so its VERY noticeable. I also flush very easily. Going out in cold temperatures makes my cheeks and nose bright bright red. I don't burn in the sun very easily though. I am just always red! After looking at pictures of people with kprf, I am almost certain I have it. However I went to my GP a few weeks ago to tell her about my red face problem, she said she thinks it is only my skin type and that she doesn't believe I have anything to diagnose, other than the pretty obvious social anxiety that comes with blushing (when I was telling her about it i obviously went all red, was sweating, and cried - it was the first time that I admitted to my problem out loud, and it was hard getting the words out. She was VERY understanding, and nice about it though!). She said she would think about my situation, and get back to me. I went to see her a week later, and she prescribed the SNRI Effexor, because she said it could ease my anxiety about blushing, calm my destructive thoughts about it, and allow me to focus better on other things and not live life with this constant on edge, "fight or flight" feeling. She didn't want to prescribe a beta blocker because she said since I am a very thin women, it will probably make me feel awful and possibly make me faint. She also said it would stop me from doing cardio (which is a problem because I really enjoy running!). I read a few posts of blushers who were helped by Effexor, but I am afraid to start it given the nasty side effects that can happen. What are you guys' thoughts on Effexor? Any opinions on other medications that could help me? Since I already bought the pills, I will probably give them a try... I have to admit the sexual side effects are really scaring me since sex is an important part of romantic relationships. I would love to hear your thoughts about this drug. Or, just say hi to me and I will be happy to meet new people that understand what I am going through!
×
×
  • Create New...